View Full Version : First 6 months or last 6 months - which is worse?

02-11-2013, 11:43 AM
Well, I am curious to hear your thoughts. It is said that it takes 1 year to lose all gains from Propecia. As with all medication I am sure that is a very conservative time frame.

I'm almost at the 6 month mark off of Propecia and have already thinned out considerably.

With what you know about how hairs fall out do you imagine that I'll have even more hair loss during the upcoming 6 months or should i be settling into my natural hair loss progression by this point.


p.s. first year off fIn is brutal :)

02-11-2013, 04:33 PM
If you are seeing a specific pattern developing, it may just become more pronounced. Why are you stopping fin?

02-11-2013, 05:28 PM
just concerned about the overall health consequences of taking fin long-term. I don't take any other medication and prefer to continue that way. However, I hate losing my hair...it sucks really, really bad.

02-13-2013, 06:01 PM
well the drug leaves the body quickly so the 6 months is probably cause thats how long the whole hair cycle phase complete isn't it?